# SDR N6WA20141301

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 29,690 hours, 21,875 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE COVER AT SEAT 12A NEEDS TO BE SECURED.  SECURED EMER EXIT HANDLE COVER AT SEAT 12A IAW SRM 51-22-00.  NO DEFECTS NOTED.
